# SDR USAA2010071491420

- Difficulty date: July 7, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION AT R-2 DOOR CREASE BEAM INNER CHORD UNDER DRAIN PAN BETWEEN BS 294 TO BS 328, WL 208.1, RBL 57.  REPLACED R-2 DOOR CREASE BEAM BETWEEN BS 294 TO BS 328, WL 208.1, RBL 57 IAW B737 SRM 53-10-13 & 51-40-02.
